# SDR GTIA2025102739153

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 29,303 hours, 13,078 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 34975
- Condition: Inoperative
- Location: Zone 200
- Part time: 12,379 hours, 5,826 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BY L1 DOOR INOP-REPLACED MEGAPHONE IAW AMM 25-65-51. MOC # 119285
